Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken Depo shot. No period. Negative pregnancy test. Could I be pregnant?

Hi, I was on birth control pill for a few months. I was taken off that for two weeks due to an injury that caused worries about blood clots. They switched me to the depo shot two weeks after I had been off the birth control. I started a period the week before I got the shot, and have been sexually active. I have yet to have a period since the switch. I have not been feeling good either due to stress, a bug, or I am concerned I am pregnant. Is there a high likelihood that I could be pregnant? I took one test 3 days ago, it was negative. I am just concerned.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
There is a low probability of pregnancy as you are on the Depo.
The symptoms could be due to the stress as you rightly guessed.
If you DO miss a period, take a pregnancy test.
All the best.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor